# SDR SWAA2022042687640

- Difficulty date: March 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 323BL PLATE VERTICAL STABILIZER 2022-158366 / [01] REPLACED PLATE LOCATED ON ACCESS PANEL 323BL VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND DRAWING 172A6120 SHEET 1 REV ?F?. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED PLATE LOCATED ON ACCESS PANEL 323BL VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND DRAWING 172A6120 SHEET 1 REV ?F?. SEE INDIVIDUAL SIGNOFFS BELOW
